# SDR UIEA2017070201091

- Difficulty date: July 2, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 74,458 hours, 9,397 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Faulted
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK TEMP EICAS, DURING ENGINE START INOPERATIVE.   LIGHT ON LT PACK RESET SWITCH( PERFORMED BIT OF L PACK TEMP CONTROLLER, HAS RAM AIR ACTUATOR FAULT IAW FIM 21-51 FT 803, RESET L PACK & PERFORMED BIT SAT GREEN GO LIGHT ILLUMINATED, FAULTS LIGHT CLEARED, PACK OPS CHECKED GOOD.
